Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Gregory Cherlin and Ehud Hrushovki
Title: Finite structures with few types
Additional book information: Annals of Math Studies, Princeton University Press, Princeton, NJ, 2003, vi + 193 pp., ISBN 0-691-11331-9, $49.95

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: John T. Baldwin
Affiliation: University of Illinois at Chicago
Journal: Bull. Amer. Math. Soc. 41 (2004), 391-394
Published electronically: March 4, 2004
Review copyright: © Copyright 2004 American Mathematical Society